| Model Number |
802114 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the temperature module was not reading the temperature accurately.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Evaluation is in progress, but not yet concluded.
Additional Manufacturer Narrative
The field service representative (fsr) replaced the temperature module.The unit operated to the manufacturer's specifications.
Additional Manufacturer Narrative
The reported complaint could not be confirmed.During laboratory analysis, the product surveillance technician (pst) could not duplicate the reported complaint.The module was tested with a 1 degree and 10-degree temperature probe on both channel a and channel b.All readings were within the expected range.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.